# SDR 17GR2015FA0000251

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: General aviation
- Filed by: Sweet Aviation LLC, repair station 17GR159B
- Aircraft: N62GW
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8129030
- Aircraft time: 4,237 hours
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Mlg
- Part time: 4,237 hours
- Stage of operation: NR
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED SB1161, FOUND CRACKING IN RADIUS BOTH LT AND RT WING AT LANDING GEAR SIDE STRUT ATTACH POINT.
